IJPAM: Volume 63, No. 2 (2010)

A MATHEMATICAL MODEL ON DETRITUS IN
MANGROVE ESTUARINE ECOSYSTEM

Venkata Sundaranand Putcha$^1$, Ramu Malladi$^2$
$^1$Center for Mathematical Sciences - DST
C.R. Rao Advanced Institute of Mathematics,
Statistics and Computer Science (AIMSCS)
UOH Campus, Central University
Professor C.R. Rao Road, Gachibowli, Hyderabad, 500 046, INDIA
e-mail: [email protected]
$^2$Department of Mathematics
CVR College of Engineering
Ibrahimpatnam, R.R. District, A.P, INDIA
e-mail: [email protected]


Abstract.In this paper a mathematical model on litter, detritus and predators in mangrove estuarine ecosystem is formulated by a system of non-linear differential equations. The system of non-linear differential equations is solved by extending the Adomian's decomposition method and conditions for the stability of various equilibria are established and studied.

Received: June 14, 2010

AMS Subject Classification: 49M27, 92B05, 93A30, 93D20

Key Words and Phrases: mangrove, estuary, litter, detritus, predator, Adomian decomposition, non-linear differential system

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 2